# SDR 95FDEA01344

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499FE
- Make and model: Boeing 727232
- Aircraft serial: 21018
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564229
- Condition: Corroded
- Location: Bs 720-740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION 71C209-02, ON KEEL BEAM BS 720 TO 740 STR 28L.  REMOVED KEEL BEAM AT STR 28L BS 720 TO 740 AND REPLACED WITH KEEL BEAM.
